Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: C. Li S.-N. Chow, and D. Wang
Title: Normal forms and bifurcations of planar vector fields
Additional book information: Cambridge University Press, Cambridge and New York, 1994, viii + 472 pp., US$69.95. ISBN 0-521-37226-7.

References [Enhancements On Off] (What's this?)

  • [1] V. I. Arnol′d, Geometrical methods in the theory of ordinary differential equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 250, Springer-Verlag, New York-Berlin, 1983. Translated from the Russian by Joseph Szücs; Translation edited by Mark Levi. MR 695786
  • [2] John Guckenheimer and Philip Holmes, Nonlinear oscillations, dynamical systems, and bifurcations of vector fields, Applied Mathematical Sciences, vol. 42, Springer-Verlag, New York, 1983. MR 709768
  • [3] Jacob Palis Jr. and Welington de Melo, Geometric theory of dynamical systems, Springer-Verlag, New York-Berlin, 1982. An introduction; Translated from the Portuguese by A. K. Manning. MR 669541

Review Information:

Reviewer: Henk Broer
Journal: Bull. Amer. Math. Soc. 32 (1995), 452-455
DOI: https://doi.org/10.1090/S0273-0979-1995-00609-9